My Experieince with Tecfidera

Discuss Tecfidera (BG-12, dimethyl fumarate) as an oral treatment for multiple sclerosis.

Re: My Experieince with Tecfidera

Postby trapper » Wed Sep 25, 2013 11:58 am

Thanks for the quick reply. Biogen number is 800-456-2255. The FDA number varies according to your state of residence. You can find that by using Google. Search for FDA Adverse Reaction number for your state. Would you help me get the word around that we need to make these reports. Thanks so much. Best wishes for a treatment plan for you.
trapper
Newbie
 
Posts: 4
Joined: Wed Sep 25, 2013 11:23 am

Advertisement

Re: My Experieince with Tecfidera

Postby NHE » Wed Sep 25, 2013 5:20 pm

Bytemi wrote:My body does not react well to medications. I have filed so many FDA reports, I can't keep track any more. I did not report Biogen or FDA, if you provide me with the contact information I will do so.


Try this site for further info... http://www.fda.gov/Drugs/GuidanceCompli ... efault.htm
User avatar
NHE
Volunteer Moderator
 
Posts: 3418
Joined: Sat Nov 20, 2004 3:00 pm

Re: My Experieince with Tecfidera

Postby smslol » Mon Sep 30, 2013 1:41 pm

Does anyone feel that Tecfidera caused a relapse? I have had Ms for 13 yrs. I took Tecfidera for 5 weeks before Having symtoms that felt like I was having the worst episode ever. I have only 3 episodes during the entire 13 yrs. My Neurologist told me to stop taking Tecfidera on Thursday . I still feel awful! Smslol
smslol
Newbie
 
Posts: 7
Joined: Thu Sep 19, 2013 3:40 pm

Re: My Experieince with Tecfidera

Postby smslol » Sun Oct 20, 2013 12:49 pm

I stopped Tecfidera after being on it for 40 days. I still feel awful! I feel Tecfidera put be into the worst relapse I have ever had in the 13yrs of having MS. It has been 3 weeks since I was taken off it. I still have bone pain , headaches, trouble walking, fatigue, tingling numbness in my hands feet , pain my arms, change in vision.....I did not have these symtoms before taking Tecfidera I wish I would not of stayed on it trying to hang in there like it is recommend ...maybe I would not feel so bad if I stop it earlier . Quality of life matters more !
smslol
Newbie
 
Posts: 7
Joined: Thu Sep 19, 2013 3:40 pm

Re: My Experieince with Tecfidera

Postby smslol » Sun Oct 20, 2013 5:48 pm

:sad: I was much better off before taking Tecfidera . I wish I never stopped Rebif . I was walking without any difficulty, no symtoms . Now I am a physical mess . Be patient everyone and wait for some time to pass ...Tecfidera has only been out for 6 months. I would take injections every day to have my ability to walk and live as a productive woman...not a woman that the first thing is ms ...I have lost my person!
smslol
Newbie
 
Posts: 7
Joined: Thu Sep 19, 2013 3:40 pm

Re: My Experieince with Tecfidera

Postby barbmac » Sun Jan 19, 2014 3:29 pm

I have had similar effects as Bitemi, just not as severe. Nausea, muscle spasms and my stomach feels raw inside. I have had to get up and eat something during the night so the pain will decrease. Yes, I do get the flushing, so with every dose, I have to take 3 Benadryl and a low dosage of asprin and a couple of stomach meds. I have had more trouble with talking and balance. When I shower, It feels like I have a very bad sunburn. Migraines have taken over my life. I go into panic attacks when I know one is coming on. I think I just want to go back on vitamins and alternative solutions. My right leg has gotten VERY weak. Something REALLY weird happened night before last. When I got up in the Am I felt like like I had been hit by a car or taken a bad fall. My whole body felt bruised. Not achy, but bruised. It hurt for my husband to touch me. I have been on this drug 3 months.
barbmac
Newbie
 
Posts: 1
Joined: Thu Jan 16, 2014 8:23 pm

Re: My Experieince with Tecfidera

Postby NHE » Sun Jan 19, 2014 5:29 pm

barbmac wrote:I have had similar effects as Bitemi, just not as severe. Nausea, muscle spasms and my stomach feels raw inside. I have had to get up and eat something during the night so the pain will decrease. Yes, I do get the flushing, so with every dose, I have to take 3 Benadryl and a low dosage of asprin and a couple of stomach meds. I have had more trouble with talking and balance. When I shower, It feels like I have a very bad sunburn. Migraines have taken over my life. I go into panic attacks when I know one is coming on. I think I just want to go back on vitamins and alternative solutions. My right leg has gotten VERY weak. Something REALLY weird happened night before last. When I got up in the Am I felt like like I had been hit by a car or taken a bad fall. My whole body felt bruised. Not achy, but bruised. It hurt for my husband to touch me. I have been on this drug 3 months.

I would recommend discussing these reactions with your doctor. Write down your symptoms so that you don't miss anything.
User avatar
NHE
Volunteer Moderator
 
Posts: 3418
Joined: Sat Nov 20, 2004 3:00 pm

Previous

Return to Tecfidera (BG-12, dimethyl fumarate)

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service